Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some remarks on the extended domain of Fourier transform


Author: P. Szeptycki
Journal: Bull. Amer. Math. Soc. 73 (1967), 398-402
DOI: https://doi.org/10.1090/S0002-9904-1967-11768-3
MathSciNet review: 0208277
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn and P. Szeptycki, On general integral transformations, Math. Ann. 163 (1966), 127-154. MR 190799


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11768-3

American Mathematical Society